# SDR IPXA2017051417074

- Difficulty date: April 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114521
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON SPLICE 39L FITTING CRACKED AT BS 1531.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LONGERON SPLICE FITTING IAW DWG A5A7114, AND SRM 51-33-01.
